| Model Number |
ARTHREX ACP DOUBLE SYRINGE SYSTEM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a procedure, blood leaked from the cap at the tip.The procedure was completed using a new product with no patient harm reported.
Additional Manufacturer Narrative
Complaint confirmed, the syringe returned was found to leak with the red cap on.Further investigation reveals the cylinder protruding from the luer lock is broken, explaining the leak with the cap.The cause of the broken lock is undetermined.